A 34-year-old member asked:
Disclaimer

how typical is it for my child to get a rash after the flu shot?

1 doctor answer
Dr. Arthur Hoffman
56 years experience Psychiatry
Not: Do consult your ped. A rash is not a horrible side effect. But let's take care of both of you. Your concern is enough reason to call. Say, tomorrow.
Answered on Oct 25, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old member asked:
Dr. Alan Levine
33 years experience Pediatrics
No: A flu shot should not cause arash.
A 35-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: Rashes would suggest other viruses but not the flu.
A 37-year-old member asked:
Dr. Cindy Juster
35 years experience Pediatrics
Yes-see doctor!: A variety of illnesses can cause this -- please have him seen today! causes range from mild to severe so he needs immediate evaluation. If it's bacter ... Read More
2
2 thanks
A 52-year-old female asked:
Dr. Nela Cordero
53 years experience Pediatrics
URTICARIA ?: Rash is not related to the flu shot. It can be any kind of dermatitis. Since rx is Benadryl (diphenhydramine) it could be allergic rash.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month